What are Histallay Fexofenadine 120mg Tablets. Allergic reaction?. Sensnsitve to pollen, dust or animals?. Sneezing or itching?. Histallay contains fexofenadine hydrochloride, which is a non-drowsy antihistamine, to relieve symptoms of an allergic reaction or hayfever, for adults and children over the age of 12 years.
eBay